On the extremal regular directed graphs without commutative diagrams and their applications in coding theory and cryptography

Ustimenko, V. A. (2007) On the extremal regular directed graphs without commutative diagrams and their applications in coding theory and cryptography. Albanian J. Math., 1 (4). pp. 283-295. ISSN 1930-1235

[img]
Preview
Text
023.pdf

Download (225kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 14:55
Last Modified: 06 Dec 2017 14:55
URI: http://kerkoje.com/id/eprint/150

Actions (login required)

View Item View Item